MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE MM ELEVATED RIM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE MM ELEVATED RIM LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the surgeon placed the definitive metallic acetabulum and the corresponding polyethylene liner.When positioning the femoral head, the shell and liner were released from the acetabular cavity.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: brazil.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01751.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed due to the review of photos.Visual examination of the provided pictures identified a liner seated within a shell, no other observations could be made from the provided image.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.Upon reassessment of the reported event, the liner was determined to be not reportable as the device is not believed to have caused or contributed to the event.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon reassessment of the reported event, the liner was determined to be not reportable as the device is not believed to have caused or contributed to the event.The initial report was forwarded in error and should be voided.

Brand Name
32MM I.D. SIZE MM ELEVATED RIM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14643467
Report Number0001822565-2022-01752
Device Sequence Number12192601
Product Code LZO
UDI-Device Identifier00889024149830
UDI-Public(01)00889024149830(17)240930(10)64400680
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number00875201432
Device Lot Number64400680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT# 00875306001 LOT# 64974367 SHELL
Patient SexMale